# SDR DXTA2024120201301

- Difficulty date: November 26, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,596 hours, 11,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: THE AMOUNT OF FORCE REQUIRED TO LOCK OR OPEN THE MAIN CABIN DOOR IS EXCESSIVE. CORRECTIVE ACTION; ADJUSTED MAIN DOOR PRE-CATCH MECHANISM IAW CE 560XL MM 52-10-01. NO FURTHER DEFECTS NOTED.
